# SDR FDEA201603251052

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,027 hours, 27,322 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N710058
- Part serial: 682966K
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON, WING STATION 681.1, DENT WITH DELAMINATION, HAIL DAMAGE.  REPAIRED RT WING AILERON IAW SRM 57-70-17, RECALCULATED RT WING AILERON BALANCE MOMENT IAW SRM 51-60-01.  NEW BALANCE MOMENT IS -11.372.  CAT A MAJOR REPAIR.
